MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5 R; KNEE FEMORAL IMPLANT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5 R; KNEE FEMORAL IMPLANT
Model Number 02.12.0005R
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 04/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain and swelling.The surgeon decided to revise the patient and discovered that all implants were loose and did not bond with the cement.The cause of this is unknown.At 1 year and 11 months after the primary surgery, the surgeon revised all implants and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 13 april 2022: lot 1905069: 80 items manufactured and released on 04-oct-2019.Expiration date: 2024-sep-23.No anomalies found related to the problem.To date, 73 items of the same lot have been sold with no similar reported event.Additional devices involved batch reviews performed on 13 april 2022: gmk-sphere 02.07.1205r tibial tray fixed cemented # 5 r lot.1908382 (k090988): lot 1908382: 77 items manufactured and released on11-feb-2020.Expiration date: 2025-feb-01.No anomalies found related to the problem.To date, 75 items of the same lot have been sold with no similar reported event.Gmk-sphere 02.07.0035rp patella resurfacing size 3 lot.1908306 (k090988): lot 1908306: 240 items manufactured and released on 07-nov-2019.Expiration date: 2024-oct-15.No anomalies found related to the problem.To date, 236 items of the same lot have been sold with no similar reported event.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5 R
Common Device Name
KNEE FEMORAL IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14346313
Report Number3005180920-2022-00351
Device Sequence Number5270114
Product Code JWH
UDI-Device Identifier07630030825866
UDI-Public07630030825866
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2024
Device Model Number02.12.0005R
Device Catalogue Number02.12.0005R
Device Lot Number1905069
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Initial Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale